Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1980, Volume 48, Issue 2

Comments on Roth's Paper, "Values for Games without Side Payments"<477:CORP"F>2.0.CO;2-4
p. 477-477

John C. Harsanyi

In his paper,^1 Roth has used a three-person game example to illustrate certain difficulties connected with generalizations of the Shapley value for games without side payment. This note argues that cooperative solution concepts in general often give rise to similar difficulties, and that the best way of avoiding them is to analyze cooperative games by means of noncooperative bargaining models.

Log In To View Full Content

Journal News